American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Aaron Abrams, David Gay and Valerie Hower. Discretized configurations and partial partitions. Proc. Amer. Math. Soc. 141 (2013) 1093-1104.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru Nica. Non-crossing linked partitions, the partial order $\ll $ on $NC(n)$, and the $S$-transform. Proc. Amer. Math. Soc. 138 (2010) 1273-1285. MR 2578521.
Abstract, references, and article information   
View Article: PDF

[3] Albin L. Jones. A polarized partition relation for cardinals of countable cofinality. Proc. Amer. Math. Soc. 136 (2008) 1445-1449. MR 2367118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Albin L. Jones. Partitioning triples and partially ordered sets. Proc. Amer. Math. Soc. 136 (2008) 1823-1830. MR 2373614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Albin L. Jones. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007) 1197-1204. MR 2262926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vojkan Vuksanovic. A proof of a partition theorem for $[\mathbb Q]^n$. Proc. Amer. Math. Soc. 130 (2002) 2857-2864. MR 1908908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. C. Liaw, H. G. Yeh, F. K. Hwang and G. J. Chang. A simple and direct derivation for the number of noncrossing partitions. Proc. Amer. Math. Soc. 126 (1998) 1579-1581. MR 1468196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1